BP is over 133
- Caduet Information for Consumers
- Caduet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Caduet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i feel lots of side effects like beeing dizzy , unballnced , feeling unreality ..etc
2 answers • 1 Nov 2010
Do not have high cholesterol or high blood pressure. After wearing a heart monitor for 2 wks my new cardiologist diagnosed me YESTERDAY to have SVT. ...
1 answer • 21 Apr 2012
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013
I am 50 years old.. in good health.. Have never had high blood pressure. Just had my physical in May, 2013 and blood pressure was around 127/72. The ...
1 answer • 8 Oct 2013
My blood pressure has been nominally high in the past five years. However, in my 6th cycle of Kyprolis, my blood pressure has spiked to 225/103. It ...
0 answers • 3 Dec 2013